Nonconstant steady states and pattern formations of generalized 1D cross-diffusion systems with prey-taxis

Luo, Demou ; Wang, Qiru ; Chen, Li

[img] PDF
Stud Appl Math - 2023 - Luo - Nonconstant steady states and pattern formations of generalized 1D cross‐diffusion systems-1.pdf - Published

Download (4MB)

URN: urn:nbn:de:bsz:180-madoc-637841
Document Type: Article
Year of publication: 2023
The title of a journal, publication series: Studies in Applied Mathematics
Volume: 150
Issue number: 3
Page range: 899-958
Place of publication: Hoboken, NJ , Oxford
Publishing house: Wiley-Blackwell
ISSN: 1467-9590
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Analysis (Chen 2014-)
Pre-existing license: Creative Commons Attribution, Non-Commercial, No Derivatives 4.0 International (CC BY-NC-ND 4.0)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item